MAUDE Adverse Event Report: DEPUY FRANCE SAS 3003895575 CORAIL2 NON COL HO SIZE 16; HIP FEMORAL STEM

DEPUY FRANCE SAS 3003895575 CORAIL2 NON COL HO SIZE 16; HIP FEMORAL STEM
Catalog Number L20316
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Tissue Damage (2104); Test Result (2695); No Code Available (3191)
Date of Event 11/30/2015
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Ppf alleges pseudotumor, metal wear and metallosis and elevated metal ions.
 
Additional Manufacturer Narrative
(b)(4).No device associated with this report was received for examination.A worldwide complaint database search found no other related reported incidents against the provided product code/lot number combination since release for distribution.Based on previous investigations, this complication of joint replacement is unlikely to have been the result of a device failing to meet required specifications.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.If information is obtained that was not available for the initial medwatch , a follow-up medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
CORAIL2 NON COL HO SIZE 16
Common Device Name
HIP FEMORAL STEM
Manufacturer (Section D)
DEPUY FRANCE SAS 3003895575
7 allée irène joliot curie
bp 256
saint priest cedex 69801
FR  69801
MDR Report Key8266749
Report Number1818910-2019-81723
Device Sequence Number16693987
Product Code KWA
UDI-Device Identifier10603295258070
UDI-Public10603295258070
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K042992
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2009
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/02/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberL20316
Device Lot Number2171353
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/02/2019
Supplement Date Received by Manufacturer02/04/2019
Initial Report FDA Received Date01/22/2019
Supplement Report FDA Received Date02/06/2019
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age52 YR